RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1964, Volume 28, Issue 6, Pages 1409–1440 (Mi izv3060)  

Binary additive problems of indeterminate type. IV. The analogue of the generalized Hardy–Littlewood problem

B. M. Bredikhin


Full text: PDF file (2390 kB)

Bibliographic databases:
Received: 23.03.1964

Citation: B. M. Bredikhin, “Binary additive problems of indeterminate type. IV. The analogue of the generalized Hardy–Littlewood problem”, Izv. Akad. Nauk SSSR Ser. Mat., 28:6 (1964), 1409–1440

Citation in format AMSBIB
\Bibitem{Bre64}
\by B.~M.~Bredikhin
\paper Binary additive problems of indeterminate type.~IV. The analogue of the generalized Hardy--Littlewood problem
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1964
\vol 28
\issue 6
\pages 1409--1440
\mathnet{http://mi.mathnet.ru/izv3060}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=170864}
\zmath{https://zbmath.org/?q=an:0135.09703}


Linking options:
  • http://mi.mathnet.ru/eng/izv3060
  • http://mi.mathnet.ru/eng/izv/v28/i6/p1409

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:119
    Full text:65
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019